A boundary value problem for a third-order equation with a nonlocal condition for the time

Authors

  • Zh.A. Balkizov

DOI:

https://doi.org/10.31489/2017m1/8-16

Keywords:

nonlocal boundary value problem, a priori estimate of the solution, Fourier method, problem on eigenvalues, eigenvalues and functions of a problem, uniform convergence of a series, continuity of a function and its derivatives

Abstract

At the end of the rectangular area in the unique solvability of a nonlocal boundary value problem for a third - order equation with multiple characteristics with the terms of the frequency with respect to time. Uniqueness of the solution of the problem is proved by the method of a priori estimates. The method of separation of variables for the particular case of the problem solution is constructed in the form of a Fourier series in eigenfunctions of the problem. Studied uniform convergence of the solution and its derivatives of order, included in the equation.

Downloads

Published

30.03.2017

How to Cite

Balkizov, Zh.A. (2017). A boundary value problem for a third-order equation with a nonlocal condition for the time. Bulletin of the Karaganda University. Mathematics Series, 1(85), 8–16. https://doi.org/10.31489/2017m1/8-16

Issue

Section

MATHEMATICS